Prostate Cancer Network
953 members391 posts

Radical Prostectomy, 3-2012

Hello, my PSA was elevated and the biopsy was positive in both lobes, with a Gleason score of 6 or 7. After the surgery, I had igunial hernias on each side. I still have one major side effect that is being somewhat treated - medicine, then injections and now a pump. Has anyone had similar issues? However, i hsve been cancer free for 4 years, thank God.

9 Replies
oldestnewest

Erectile dysfunction is a common side effect from prostate cancer treatment.  I think that it would be useful if you and others share their treatment specifics, including how effective they were or are. 

Joel

Reply

The Medical field told me that my extra surgeries, which delayed intimacy, also added to or caused ED. Muse worked but was painful and caused burning. Pills, like Viagra, Cialis, either daily or an hour before, had no affect. The tri-mix injection helped a bit but I have essential tremors, which was a challenge. The pump has had some success but not great results and is somewhat awkward to use. I will discuss the implant at my next appointment at the Urologist's office. Again, the delay in intimacy could be the biggest cause of ED.

Reply

Its the pits, sorry to hear about your situation.

Joel

Reply

Thanks, I thank God for being cancer free

Reply

Stevedl  I am glad you are cancer free. I hope you find help for your ED. Keep trying. Don't give up.

Have you tried Kegel exercises to make your sphincter muscle stronger? Kegel exercises are good to help with incontinence and impotence

Reply

Hello Bob, thanks for the reply, encouragment and suggestion. I quickly recovered from incontinence and probably stopped the Kegel exercises within 7 months of the surgery. I will start the Levels again.

1 like
Reply

Kegels again

1 like
Reply

Great. Good luck.

Reply

Thank you

Reply

You may also like...